MAUDE Adverse Event Report: CLARIANCE SAS IDYS-TLIF TIVAC; TLIF CAGE

CLARIANCE SAS IDYS-TLIF TIVAC; TLIF CAGE
Model Number 41532909-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgery was extended by 35 minutes as a result of the cage breakage.
 
Event or Problem Description
The tlif cage broke when being maneuvered into position after the cage was initially inserted through the anterior portion of the disc.It was reported that the cage sheered off in half as the surgeon was pulling back on the inserter.After several attempts, the 2 pieces were removed.A second cage was successfully inserted.No patient harm was reported and the surgery was able to be completed without further incident.

Brand Name
IDYS-TLIF TIVAC
Common Device Name
TLIF CAGE
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
fadwa bahr
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key9655858
Report Number3009962553-2019-00009
Device Sequence Number2787934
Product Code MAX
UDI-Device Identifier03700780628643
UDI-Public03700780628643
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Model Number41532909-S
Device Catalogue Number41532909-S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date01/31/2020
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale